# SDR FDEA202405150672

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 13,666 hours, 7,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 157
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOWER FUSELAGE SKIN DAMAGED  AT APPROX. STATION 157.  FUSELAGE SKIN REPAIRED IAW FED-RE-2403203
